Paroxetine for Burnout syndrome treatment

We have 521 consumer reports for treatment of Burnout syndrome with Paroxetine. Burnout syndrome used in 1% of cases.

Patients statistics on Burnout syndrome for Paroxetine

Female
Male

Average weight in Lbs
152.12
220.46

Average height in Ft
5′ 7″
5′ 10″

Average age
41
53

Paroxetine Circle Diagram 7 consumers of 521 reported about Burnout syndrome

  1. Glenn C. Boyer says:
    4.0 rating

    Paroxetine for Burnout syndrome

    In 2002, a 78-year-old woman ran into the truck with suicidal intent. She died immediately. The nervous overburdening then resulted in total burnout 2 years later (nothing went any further), even when the family doctor called by my father came I wanted to run away in panic , Paroxetine is the drug of first choice in post-traumatic stress disorder, panic attacks and agoraphobia, but you have to be aware that the effect will not occur until 6 – 8 weeks, the time until then is hell (suicide, self-mutilation, palpitations, sweating, total inner Empty). Once you have survived this beautiful … time the recovery has taken place in a surprisingly short time (2 – 4 days). At the beginning of the treatment you need someone who is watching, possibly statonär. stay tuned.

  2. Angela P. Crawford says:
    4.5 rating

    Paroxetine for Burnout syndrome; Depression

    I want to talk about my bad experiences with Paroxat. Because of depression and fatigue syndrome, I took Paroxate 20 mg every day for over seven months. Result: – Emotionally I have been dulled after three months. I was neither sad nor happy and had only a few sensations. I was constantly indifferent. And that was the only positive effect of this drug! – I have gained 14 kg within seven months !!! So two kg per month! And I had a dream figure before! A BMI of 20! I gained weight for no reason. I eat very consciously, so I could not understand this rapid increase in weight! – My libido and my orgasm ability were already zero after two months! Since I dropped it off, everything is coming back very slowly. – The drug made me even more tired than before! – And now the worst: The demeanor! I’m not a human who can blow something away so quickly, but the demeanor was the HORROR !! Unfortunately, I did not skip the medication. A big mistake on my part! You should really sneak it out! I had extreme dizziness and thus permanent nausea and permanent vomiting. In the end, I could not even drink more water without vomiting! Circulatory problems, balance problems, diarrhea, tremors, headache, eye pain, I have herpes all over the lip. I got a kind of little punch in my head, especially when I moved left and right. I was constantly hot and cold and then I sweated extremely and then had chills. I could barely sleep. After more than a week, after I still had these problems, I went to the hospital because it was very bad and I could not imagine that all these symptoms could come from discontinuing the medication. In the hospital I was completely checked through with the diagnosis: pure withdrawal symptoms !!! I had the choice: either to go back to medication and then sneak out or continue biting through and withhold the withdrawal. Conclusion: I have kept it up. Now two and a half weeks are over and I do not have the worst depreciation symptoms, BUT (!) I still do not feel normal, I still have dizziness and headaches and intestinal problems! A FEARABLE drug !! In retrospect, I had more side effects than effect! Everyone should individually decide WITH his doctor or psychiatrist, whether it really makes sense to take this medicine and vollzupumpen with so much chemistry!

  3. Kathy J. Phillips says:
    3.5 rating

    Paroxetine for Burnout syndrome

    I took paroxetine for 8 years and was with some psychiatrists. The exact cause of my illness could not be determined. The drug itself works very well after 2-3 weeks creep. Except for the vaginal dryness, there were no side effects with regular use. As soon as I forgot to take it but one day, the side effects came violently .. tremble, tachycardia, sweating, anxiety, dizziness. I’ve been clean for 2 months now if you can say it that way – but it took me 8 years to do it because the sales were worse than the disease itself at the beginning. Advice from the doctor was: You have to go through. Without a sympathetic employer (it is best to stay home for two to three months) and very strong family support and support, it is not feasible to give up. If someone claims the drug does not make you addicted then that’s WRONG. I’m probably paroxetine-damaged, sometimes dizzy, headache …